Minimum weight words of binary codes associated with finite projective geometries

Bagchi, Bhaskar ; Narasimha Sastry, N. S. (1985) Minimum weight words of binary codes associated with finite projective geometries Discrete Mathematics, 57 (3). pp. 307-310. ISSN 0012-365X

Full text not available from this repository.

Official URL: http://dx.doi.org//10.1016/0012-365X(85)90183-9

Related URL: http://dx.doi.org/10.1016/0012-365X(85)90183-9

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Designs; Codes; Finite Geometries
ID Code:1009
Deposited On:25 Sep 2010 11:22
Last Modified:07 Jan 2011 04:35

Repository Staff Only: item control page